MAUDE Adverse Event Report: ARTHREX, INC. GLENOID INSERTER/IMPACTOR, MEDIUM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. GLENOID INSERTER/IMPACTOR, MEDIUM; ORTHOPEDIC MANUAL SURG INSTR
Model Number GLENOID INSERTER/IMPACTOR, MEDIUM
Medical Device Problem Codes Device Damaged by Another Device (2915); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2026, it was reported by a sales representative via sems-07193575 that an ar-9241-02 univers vaultlock medium glenoid inserter/impactor fell apart when the surgeon hit it.This was discovered during use with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation has been confirmed.One unpackaged ar-9241-02 univers vaultlock® glenoid inserter / impacter, medium, batch 37622124, was received for evaluation.During visual inspection, the blue material was found broken, detached from the main part.It was noted that the instrument's laser marks are faded.A functional test was not performed because the device was damaged.The most likely cause of the reported failure is user error, specifically excessive force impacting the device.Directions for use (dfu) dfu-0023-eo revision 5, instruments i.Cautions 2.To avoid damaging the instruments, do not impact or subject to blunt force any instruments that are designed to be turned or screwed in.When two devices are intended to be threaded together, ensure that they are fully engaged prior to use.

Brand Name
GLENOID INSERTER/IMPACTOR, MEDIUM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24290962
Report Number1220246-2026-00467
Device Sequence Number9435812
Product Code LXH
UDI-Device Identifier00888867377127
UDI-Public00888867377127
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLENOID INSERTER/IMPACTOR, MEDIUM
Device Catalogue NumberAR-9241-02
Device Lot Number2797
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown